# SDR SWAA2025012786838

- Difficulty date: January 17, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 26,246 hours, 13,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO THRESHOLD FORWARD CORNER SCUFF PLATE IS CRACKED.<[01] LOCATED AND DRILLED NEW THRESHOLD PER SRM 51-40-02;[02] LOCATED AND DRILLED NEW THRESHOLD FORWARD CORNER SCUFF PLATE PER  SRM 51-40-02;[03] INSTALLED FORWARD CARGO THRESHOLD FORWARD CORNER SCUFF PLATE PER AMM 53-11-02.;[04] INSPECTION COMPLETE ON CORRECTIVE ACTION #3 FOR INSTALLATION OF REPLACEMENT CORNER SCUFF PLATE. PRESSURE LEAK CHECK STILL DUE AS NOTED ON STEP #1.;[05] REMOVED AND REPLACED FORWARD CARGO THRESHOLD FORWARD CORNER SCUFF PLATE PER AMM 53-11-02. SEE ATTACHED SIGN OFFS FOR ALL WORK PERFORMED.;[06] CHANGED STEP 1 FROM COMPLETE TO PARTIAL FOR INSPECTION BUY BACK.;[07] EDITED STEP 1 FROM COMPLETE TO PARTIAL FOR INSPECTION BUY BACK;[08] LEAK CHECK GOOD PER M/M 05-51-91.;[09] VERIFIED LEAK CHECK GOOD PER M/M 05-51-91.
